# SDR REXA2017022100284

- Difficulty date: February 21, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17102
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349 IS CORRODED BETWEEN STR 25L AND 25R.  REMOVED DAMAGE AND REPAIRED THE FRAME IAW SRM 53-00-06-991-883.
